# SDR DALA1222250670

- Difficulty date: February 29, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CRACKED ON UPPER FLANGE AND WEB BS 1540 BETWEEN STR 26 & 27R.  CRACK IS NOT ALLOWED IN UPPER FLANGE OF THE FRAME, FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-07 ALLOWABLE DAMAGE 1 FIG 101.  ACCOMPLISHED REPAIR PER PRI 501041-14 REV ORIG, ACCOMPLISHED ER/A 501041-14AD REV ORIG.
